Skip to Main content Skip to Navigation
Journal articles

Solving the minimum M-dominating set problem by a continuous optimization approach based on DC programming and DCA

Document type :
Journal articles
Complete list of metadata

https://hal.univ-lorraine.fr/hal-01636733
Contributor : Hoai An Le Thi Connect in order to contact the contributor
Submitted on : Thursday, November 16, 2017 - 10:08:23 PM
Last modification on : Wednesday, May 26, 2021 - 7:42:03 PM

Links full text

Identifiers

Collections

Citation

Julien Schleich, Hoai An Le Thi, Pascal Bouvry. Solving the minimum M-dominating set problem by a continuous optimization approach based on DC programming and DCA. Journal of Combinatorial Optimization, Springer Verlag, 2012, 24 (4), pp.397 - 412. ⟨10.1007/s10878-011-9396-0⟩. ⟨hal-01636733⟩

Share

Metrics

Record views

101